Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 5, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Jan 25, 2011, 3:16 AM MST. It took effect at Jan 26, 2011, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 25, 2011, 3:16 AM MST (10:16 UTC)
- In effect from
- Jan 26, 2011, 5:00 AM MST
- Expired
- Jan 25, 2011, 2:58 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
309 WWUS75 KTFX 251016 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 316 AM MST TUE JAN 25 2011 MTZ009-010-048-251830- /O.NEW.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 316 AM MST TUE JAN 25 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT. * TIMING AND MAIN IMPACT: WEST WINDS ARE EXPECTED TO BECOME STRONG AND GUSTY BY WEDNESDAY MORNING AND CONTINUE THROUGH THURSDAY NIGHT. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
983 WWUS75 KTFX 251658 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 958 AM MST TUE JAN 25 2011 MTZ009-010-048-260100- /O.CON.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 958 AM MST TUE JAN 25 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT. * TIMING AND MAIN IMPACT: WEST WINDS ARE EXPECTED TO BECOME STRONG AND GUSTY BY WEDNESDAY MORNING AND CONTINUE THROUGH THURSDAY NIGHT. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
477 WWUS75 KTFX 252158 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 258 PM MST TUE JAN 25 2011 MTZ009-048-260600- /O.UPG.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/ /O.NEW.KTFX.HW.W.0009.110126T0700Z-110128T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 258 PM MST TUE JAN 25 2011 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TONIGHT AND BECOME STRONG AND GUSTY BY EARLY WEDNESDAY. WINDS MIGHT DIMINISH WEDNESDAY NIGHT BEFORE BECOMING STRONG AGAIN ON THURSDAY. WINDS ARE EXPECTED TO DIMINISH BY LATE THURSDAY NIGHT. THE STRONG WINDS WILL CAUSE HAZARDOUS CROSS WIND CONDITIONS FOR HIGH PROFILE VEHICLES OR THOSE TOWING TRAILERS. THIS WILL ESPECIALLY BE SO FOR THOSE TRAVELING ALONG ROADS ORIENTED NORTH TO SOUTH AND IN PARTICULAR U.S. HIGHWAY 89. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 75 MPH ARE LIKELY. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-260600- /O.UPG.KTFX.HW.A.0005.110126T1200Z-110128T1200Z/ /O.NEW.KTFX.HW.W.0009.110126T1800Z-110128T1200Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 258 PM MST TUE JAN 25 2011 ...HIGH WIND WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WEST WINDS ARE EXPECTED TO INCREASE WEDNESDAY MORNING AND BECOME STRONG AND GUSTY DURING THE AFTERNOON. WINDS WILL LIKELY DIMINISH WEDNESDAY NIGHT BEFORE BECOMING STRONG AND GUSTY AGAIN ON THURSDAY. WINDS WILL DIMINISH AFTER MIDNIGHT THURSDAY AS THEY SHIFT TO THE NORTHWEST AFTER A COLD FRONTAL PASSAGE. THE STRONG WINDS WILL CAUSE HAZARDOUS CROSS WIND CONDITIONS FOR HIGH PROFILE VEHICLES OR THOSE TOWING TRAILERS. THIS WILL ESPECIALLY BE SO FOR THOSE TRAVELING ALONG ROADS ORIENTED NORTH TO SOUTH. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH ARE LIKELY WEDNESDAY AFTERNOON WITH SUSTAINED WINDS 40 TO 50 MPH AND GUSTS TO 75 MPH LIKELY THURSDAY AFTERNOON. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jan 24, 10:40 PM MST, 4 hours 36 minutes earlier.
Area forecast discussion, Jan 24, 10:40 PM MST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1040 PM MST MON JAN 24 2011 UPDATED AVIATION DISCUSSION .UPDATE... AREA OF LIGHT VALLEY RAIN AND MTN SNOW CONTINUES OVER PORTIONS OF CENTRAL AND SOUTHWEST MONTANA. BASED ON SURFACE OBSERVATIONS SNOW LEVEL IS ABOUT 5000 FT OVER CENTRAL MT AND ABOUT 4000 FT OVER SOUTHWEST MT. PRECIPITATION IS DRIFTING SLOWLY TO EAST-SOUTHEAST WITH ITS BACK END CURRENTLY ALONG LINE FROM CHOTEAU TO HELENA. THUS EXPECT SEVERAL LOCATIONS WILL SEE DRY CONDITIONS FOR MUCH OF THE OVERNIGHT PERIOD BEFORE NEXT PLUME OF MOISTURE ARRIVES TUES MORNING IN CONJUNCTION WITH THE UPPER LOW PRESSURE AREA PRESENTLY IN ERN WASHINGTON. DID NOT MAKE ANY FURTHER GRID ADJUSTMENTS AFTER INCREASING PRECIP AREA IN CENTRAL MT...GOING FORECAST IN GOOD SHAPE AT THIS POINT. WARANAUSKAS .DISCUSSION... TONIGHT THROUGH WEDNESDAY...A WEATHER DISTURBANCE ALOFT NEAR THE CASCADES MONDAY AFTERNOON WILL DIVE SOUTHEAST MONDAY NIGHT WITH THE NORTHERN PORTION CLIPPING SOUTHWEST MONTANA LATE TONIGHT AND EARLY TUESDAY. ALTHOUGH THE AIRMASS WILL BE MOIST LIFT IS NOT REAL IMPRESSIVE. WILL CONTINUE WITH THE IDEA OF LIGHT PRECIPITATION AMOUNTS. PRECIPITATION SHOULD BE IN THE FORM OF SNOW OVER SOUTHWEST MONTANA BUT THE EAST SLOPES OF THE ROCKY MOUNTAINS ARE EXPECTED TO SEE A MIX OF SNOW AND RAIN WITH A RISK OF FREEZING RAIN. PRECIPITATION AMOUNTS OVER THE EAST SLOPES SHOULD BE MINIMAL SO AM NOT PLANNING ON ANY ADVISORIES. OVER NORTH CENTRAL MONTANA EXPECT PRECIPITATION TONIGHT INTO TUESDAY WILL BE MAINLY IN THE FORM OF SNOW. AS THE DISTURBANCE MENTIONED ABOVE MOVES SOUTHEAST TUESDAY AN UPPER RIDGE WILL BE DEVELOPING OFF THE PACIFIC NORTHWEST COAST AND OVER BRITISH COLUMBIA. THIS UPPER RIDGE WILL MOVE EAST TUESDAY NIGHT WITH ANY LINGERING SNOW SHOWERS OVER THE WESTERN MOUNTAINS ENDING BY EARLY WEDNESDAY MORNING. THE FORECAST AREA WILL CONTINUE UNDER THE INFLUENCE OF THE UPPER RIDGE ON WEDNESDAY FOR DRY WEATHER. AS FOR THE WIND SITUATION..WILL CONTINUE WITH THE HIGH WIND WARNING FOR THE ROCKY MOUNTAIN FRONT INTO EARLY MONDAY EVENING. WINDS SHOULD DIMINISH BY LATE MONDAY EVENING. THEN WINDS ARE EXPECTED TO INCREASE WEDNESDAY OVER THE PLAINS WHICH WILL AIDE IN THE WARMING TREND. WINDS COULD APPROACH HIGH WIND CRITERIA OVER THE ROCKY MOUNTAIN FRONT WEDNESDAY AFTERNOON BUT THERE ARE SOME DIFFERENCES AMONGST THE MODELS. FOR NOW WILL HOLD OFF ON ISSUING ANY HIGH WIND WATCH IN THAT AREA FOR WEDNESDAY. BLANK WEDNESDAY NIGHT THROUGH MONDAY...EXPECT A RATHER QUIET AND MILD PERIOD OF WEATHER FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...BEFORE THINGS GET A BIT MORE ACTIVE AND UNSETTLED BEGINNING ON FRIDAY. WITH AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE REGION ON THURSDAY...EXPECT ONE MORE MILD AFTERNOON BUT A WINDY DAY OVER THE REGION. THERE IS A POTENTIAL FOR HIGH WINDS AT LEAST OVER THE ROCKY MOUNTAIN FRONT IF NOT FARTHER EAST...AND THIS WILL BE MONITORED CLOSELY OVER THE NEXT FEW DAYS. FOR FRIDAY THROUGH MONDAY...GENERALLY THE GFS/ECMWF HAVE DIFFERENT SOLUTIONS...AND THUS WENT MORE WITH A COMPROMISE BETWEEN THE TWO MODELS. OVERALL...COOLER TEMPERATURES SHOULD START TO MOVE BACK INTO THE REGION ON FRIDAY...WITH SEASONABLE AIR RESIDING OVER THE REGION FOR THE WEEKEND. THE COOLEST AIR WILL BE FOUND IN THE HAVRE AREA...WHILE SOUTHWEST MONTANA WILL BE COOLER THAN IT HAS BEEN...BUT STILL COULD HAVE AFTERNOON TEMPERATURES A FEW DEGREES ABOVE NORMAL THIS WEEKEND. IN TERMS OF SNOWFALL...EXPECT SCATTERED SNOW SHOWERS OVER THE REGION THIS WEEKEND...WITH THE BEST CHANCE FOR SNOW IN THE MOUNTAINS. AS OF NOW...NO MODEL INDICATES ANY SIGNIFICANT SNOWFALL THIS WEEKEND...THUS LOW CHANCES OF POPS...BUT WE WILL CONTINUE TO MONITOR THIS. BRUSDA && .AVIATION... UPDATED 0600Z. AREAS OF LIGHT PRECIP ASSOCIATED WITH AN UPPER LEVEL TROUGH MOVING INTO THE NORTHERN ROCKIES WILL PERSIST THROUGH TONIGHT ACROSS CENTRAL/SW MT BEFORE DIMINISHING TUES MORNING. SNOW LEVEL CURRENTLY AROUND 4500-5000 FT WILL LOWER GRADUALLY WITH AREAS CURRENTLY SEEING -RA LIKELY MIXING TO -SN LATER TONIGHT. MVFR CIGS/VIS AND MTN OBSCURATIONS WILL BE COMMON THROUGH EARLY TUES MORNING ACROSS CENTRAL AND SW MT WITH OCCASIONAL IFR CONDITIONS...MOST LIKELY AT THE KBZN TERMINAL. HOENSICH && .HYDROLOGY... DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS. HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL CONTINUE TO BE MONITORED. && .PRELIMINARY POINT TEMPS/POPS... GTF 31 45 33 48 / 30 20 10 0 CTB 29 42 29 48 / 20 10 10 0 HLN 27 42 22 40 / 60 20 10 0 BZN 19 39 16 37 / 60 30 10 10 WEY 12 28 8 29 / 80 50 20 10 DLN 20 38 19 38 / 70 30 10 10 HVR 23 33 18 38 / 20 20 10 0 LWT 28 38 25 44 / 30 30 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING NORTHERN ROCKY MOUNTAIN FRONT. && SHORT TERM...BLANK LONG TERM...COULSTON AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 24, 12:37 PM MST, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1237 PM MST MON JAN 24 2011 MTZ009-251600- NORTHERN ROCKY MOUNTAIN FRONT- 1237 PM MST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 8 PM MST TONIGHT FOR THE NORTHERN ROCKY MOUNTAIN FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS. HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL CONTINUE TO BE MONITORED. ALSO...WINDS WILL INCREASE AND BECOME GUSTY ON WEDNESDAY...THEN BECOME EVEN STRONGER WEDNESDAY NIGHT AND THURSDAY ALONG THE ROCKY MOUNTAIN FRONT...ACROSS ADJACENT PLAINS...AND INTO CENTRAL LEWIS AND CLARK COUNTY. THESE WINDS WILL BEGIN TO TAPER OFF THURSDAY NIGHT AS A CANADIAN COLD FRONT MOVES INTO THE AREA. HIGH WIND HIGHLIGHTS MAY BE NEEDED DURING THIS TIME...AND THIS SITUATION WILL ALSO CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010-012-014-044-046-048-049-251600- EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- TOOLE-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 1237 PM MST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THROUGH TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS. HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL CONTINUE TO BE MONITORED. ALSO...WINDS WILL INCREASE AND BECOME GUSTY ON WEDNESDAY...THEN BECOME EVEN STRONGER WEDNESDAY NIGHT AND THURSDAY ALONG THE ROCKY MOUNTAIN FRONT...ACROSS ADJACENT PLAINS...AND INTO CENTRAL LEWIS AND CLARK COUNTY. THESE WINDS WILL BEGIN TO TAPER OFF THURSDAY NIGHT AS A CANADIAN COLD FRONT MOVES INTO THE AREA. HIGH WIND HIGHLIGHTS MAY BE NEEDED DURING THIS TIME...AND THIS SITUATION WILL ALSO CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052>055-251600- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 1237 PM MST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THROUGH TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DAYTIME TEMPERATURES WILL GRADUALLY WARM THROUGH THURSDAY...REACHING BETWEEN 15 AND 20 DEGREES ABOVE NORMAL BY THURSDAY. THE RESULTING SNOWMELT MAY CAUSE AREA CREEKS AND STREAMS TO RISE SOMEWHAT...ESPECIALLY NEAR THE MOUNTAINS. HOWEVER...OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING...LIMITING ANY OVERALL RISES. THIS SITUATION WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-013-045-047-050-051-251600- HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- 1237 PM MST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THROUGH TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AFTER A MILD AND MOSTLY DRY PERIOD OF WEATHER EXPECTED FOR WEDNESDAY AND THURSDAY...COOLER CANADIAN AIR...ALONG WITH A CHANCE FOR SNOW WILL MOVE BACK INTO THE REGION BEGINNING ON FRIDAY. TEMPERATURES OVER THE WEEKEND WILL BE MORE JANUARY LIKE...WITH THE COLDEST TEMPERATURES EXPECTED IN THE HAVRE AND HARLEM AREAS. SNOWFALL IS GENERALLY EXPECTED TO BE LIGHT OVER THE WEEKEND...WITH THE BEST CHANCE FOR ACCUMULATING SNOWFALL IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:58 PM MST | High Wind Warning | TFX | 61 hr |
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.